# SDR AALA20160623003

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 19,411 hours, 7,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CABIN FLOOR INTERCOSTAL AT LBL 11 BETWEEN FUSELAGE STA 344 AND STA 360 IS CRACKED.  R & R INTERCOSTAL AARD 51-00-05-1.
